# SDR BJNA011003

- Difficulty date: October 26, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY LIGHT WOULD NOT TEST.  REMOVE AND REPLACED EMERGENCY EXIT LIGHT IAW 33-51-51 OF BMM, OPS CHECK NORMAL.  (M)
